MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a bankart repair procedure the glenoid was prepped with a 1.9 mm flex drill and upon insertion of the double loaded fibertak with #2 tigertail, there was lag and when the surgeon went to pull back on the drill guide, it became noticed that the inserter had broken.The inserter tip is lodged into the anchor itself and remained in the patient.The fragment was deep enough that the surgeon was unable to see it or reach it with a probe.He then tied the suture and labrum down over it.

Brand Name
FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7800664
Report Number1220246-2018-00603
Device Sequence Number19118493
Product Code MBI
UDI-Device Identifier00888867231320
UDI-Public00888867231320
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberFIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Device Catalogue NumberAR-3603-2
Device Lot Number10074161
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;